MAUDE Adverse Event Report: COVIDIEN SYRINGE INSULIN 1ML MONOJECT TIP CAP; SYRINGE, PISTON

COVIDIEN SYRINGE INSULIN 1ML MONOJECT TIP CAP; SYRINGE, PISTON
Model Number 1188100777
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the plungers get stuck during injections and they are having to discard the entire syringe.There was no patient injury.
 
Event or Problem Description
The customer reported that the plungers get stuck during injections and they are having to discard the entire syringe.There was no patient injury.Additional information provided on april 13, 2021 stated that they were referred by both medline and cardinal health to use these syringes when bd discontinued the syringes they were previously using when doing fat grafting.The doctor was willing to give these a try as they were told by both companies that these would be a suitable replacement but when using them, the black rubber stopper would turn sideways when pushing the plunger forward.They tried using cannulas to reach up inside the back end of the syringe to straighten the stopper again but it was not working well.They wasted tons of fat they had worked hard to retrieve because of the issue.

Brand Name
SYRINGE INSULIN 1ML MONOJECT TIP CAP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key11649362
Report Number1915484-2021-01226
Device Sequence Number3355986
Product Code FMF
UDI-Device Identifier10884521013704
UDI-Public10884521013704
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1188100777
Device Catalogue Number1188100777
Device Lot Number014367X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date04/12/2021
Supplement Report FDA Received Date04/20/2021
Patient Sequence Number1